Makale
Tam Makale
Uluslararası
2011
Univalence criterion for meromorphic functions and Loewner chains
APPLIED MATHEMATICS AND COMPUTATION
Cilt 218 · Sayı 3 · ss. 751–755 · 01.10.2011
Özet
The object of the present paper is to obtain a more general condition for univalence of meromorphic functions in the U*. The significant relationships and relevance with other results are also given. A number of known univalent conditions would follow upon specializing the parameters involved in our main results. (C) 2011 Elsevier Inc. All rights reserved.
Anahtar kelimeler
Univalent function
univalence condition
Loewner chain
Analytic function
Meromorphic function
Atıf için künye
DENİZ, E., & Orhan, H. (2011). Univalence criterion for meromorphic functions and Loewner chains. APPLIED MATHEMATICS AND COMPUTATION, 218(3), 751–755. https://doi.org/10.1016/j.amc.2011.02.045
BibTeX
@article{deniz2011-73062,
author = {DENİZ, Erhan and Orhan, Halit},
title = {Univalence criterion for meromorphic functions and Loewner chains},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2011},
volume = {218},
number = {3},
pages = {751--755},
issn = {0096-3003},
doi = {10.1016/j.amc.2011.02.045},
url = {https://akademik.atauni.edu.tr/yayinlar/73062-univalence-criterion-for-meromorphic-functions-and-loewner-chains}
}